Compactness as an operator
Compositio Mathematica, Tome 21 (1969) no. 4, p. 349-375
@article{CM_1969__21_4_349_0,
     author = {de Groot, J. and Herrlich, Horst and Strecker, G. E. and Wattel, E.},
     title = {Compactness as an operator},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {4},
     year = {1969},
     pages = {349-375},
     zbl = {0186.55902},
     mrnumber = {259861},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_4_349_0}
}
de Groot, J.; Herrlich, H.; Strecker, G. E.; Wattel, E. Compactness as an operator. Compositio Mathematica, Tome 21 (1969) no. 4, pp. 349-375. http://www.numdam.org/item/CM_1969__21_4_349_0/

A. Arhangel'Skiĭ [1] Bicompact sets and the topology of spaces, Dokl. Akad. Nauk. SSSR, 150, 9, (1963)- Soviet Math., Dokl. 4, (1963) 561-564. | MR 150733 | Zbl 0132.18002

P. Van Emde Boas, et al., [2] De onderlinge afhankelijkheid van een aantal topologische axioma's die verband houden met het k-axioma, Math. Centrum Amsterdam, Afd. Zuivere Wisk., WN 1965-018. | MR 201539

J. De Groot [3] An isomorphism principle in general topology, Bull. Amer. Math. Soc., 73 (1967), 465-467. | Zbl 0166.18203

J. De Groot, G.E. Strecker, AND E. Wattel [4] The compactness operator in general topology, General Topology and its Relations to Modern Analysis and Algebra II, Proceedings of the Second Prague Topological Symposium, 1966, pp. 161-163. | MR 232332 | Zbl 0165.25301

H. Herrlich [5] On intersections of compact sets, Duke Math. J., 35 (1968), 439-440. | MR 226595 | Zbl 0177.25101

J.L. Kelley [6] General Topology, van Nostrand, New York, 1965. | MR 70144 | Zbl 0066.16604

N. Smythe And C.A. Wilkins [7] Minimal Hausdorff and maximal compact spaces, J. Austral. Math. Soc., 3 (1963), 167-171. | MR 154254 | Zbl 0163.17201

E.H. Spanier [8] A lgebraic Topology, McGraw-Hill, New York, 1966. | MR 210112 | Zbl 0145.43303

N.E. Steenrod [9] A convenient category of topological spaces, Michigan Math. J. 14 (1967) 133-153. | Zbl 0145.43002

G.E. Strecker, E. Wattel, H. Herrlich, AND.J. De Groot [10] Strengthening Alexander's subbase theorem, Duke Math. J., 35 (1968), 671-676. | Zbl 0169.25001

E. Wattel AND G.E. Strecker [11] On the compactness operator in general topology, Math. Centrum Amsterdam, Afd. Zuivere Wisk., WN 1966-022.